# SDR REXA2012061500844

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N8710A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7710
- Aircraft time: 21,655 hours, 19,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT CEILING FLOODLIGHT INOPERATIVE.  REPLACED OVERHEAD EMERGENCY FLOODLIGHT PER AMM 33-50-00.
